# SDR ISCA20110525

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N209R
- Make and model: Bnorm BN2A6
- Aircraft serial: D6990
- Aircraft time: 21,298 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Zone 500
- Part time: 21,298 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, 2 MIRRORED AREAS ON THE UPPER SKIN OF EACH WING BETWEEN THE ENGINE NACELLES AND FUSELAGE LATERALLY, AND BETWEEN THE MAIN SPAR AND THE T/E OF THE WING LONGITUDINALLY DISPLAYED DIAGONAL RIPPLING INDICATIVE OF A HARD LANDING.
